# SDR CALA9700311

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Failed
- Location: Lt Mlg Door
- Part time: 45,791 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-HYDRAULIC SYSTEM QUANTITY WAS LOST WHEN GEAR WAS EXTENDED FOR LANDING ON APPROACH.  CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG DOOR RETRACT AND EXTEND ACTUATOR FAILED.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-32-81, LEAK AND OPERATIONAL CHECKS WERE GOOD.
